Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Consistent systems of correlators in non-semisimple conformal field theory
Karlstads universitet, Fakulteten för hälsa, natur- och teknikvetenskap (from 2013), Institutionen för ingenjörsvetenskap och fysik (from 2013).ORCID-id: 0000-0003-4081-6234
Hamburg University.
2017 (Engelska)Ingår i: Advances in Mathematics, ISSN 0001-8708, E-ISSN 1090-2082, Vol. 307, s. 598-639Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

Based on the modular functor associated with a -- not necessarily semisimple -- finite non-degenerate ribbon category D, we present a definition of a consistent system of bulk field correlators for a conformal field theory which comprises invariance under mapping class group actions and compatibility with the sewing of surfaces. We show that when restricting to surfaces of genus zero such systems are in bijection with commutative symmetric Frobenius algebras in D, while for surfaces of any genus they are in bijection with modular Frobenius algebras in D. This provides additional insight into structures familiar from rational conformal field theories and extends them to rigid logarithmic conformal field theories.

Ort, förlag, år, upplaga, sidor
Academic Press, 2017. Vol. 307, s. 598-639
Nationell ämneskategori
Subatomär fysik
Forskningsämne
Fysik
Identifikatorer
URN: urn:nbn:se:kau:diva-63715DOI: 10.1016/j.aim.2016.11.020ISI: 000409285300015OAI: oai:DiVA.org:kau-63715DiVA, id: diva2:1141472
Forskningsfinansiär
Vetenskapsrådet, 621-2013-4207Tillgänglig från: 2017-09-14 Skapad: 2017-09-14 Senast uppdaterad: 2019-06-17Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltexthttp://xxx.lanl.gov/abs/1604.01143

Personposter BETA

Fuchs, Jürgen

Sök vidare i DiVA

Av författaren/redaktören
Fuchs, Jürgen
Av organisationen
Institutionen för ingenjörsvetenskap och fysik (from 2013)
I samma tidskrift
Advances in Mathematics
Subatomär fysik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 166 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf